Health questions and answers

Invite friends
I want  answers   advisors   relevant links   my network
Search 
For

How it works
  MEMBERS LOGIN
EMAIL ADDRESS  
PASSWORD  
 
Register!          Forgot password?


CATEGORY : HEALTH
All Health Advice
Unanswered Queries
FileAgent Document Exchange
Council Members
Advisor Rankings
Top Rated Advisors
NameAsk Me Rate (in AA$)
Pranab Paul $500.00   
Anonymous Ajnabi N/A
christina guerrez N/A
Amanda Haynes N/A
anjna Astro N/A
Preetha N N/A
Ashok Vundavalli N/A
Ak Narang N/A
Naga Mahesh N/A
bhaskara ramam g N/A
More Advisors...

Home > Categories > Health and Beauty > Health > View Advice  

Query from: Hameeda, saudi arabia, 05/08/07
Topic: HEALTH      Submitted on: YeRite Answers!
Subject: Hi, my Gyn doctor advice me to take REGESTRONE 5mg tablet for 25 days, after 10 days every afternoon I swet too much my clothes becomes wet. WHY?

I am 48 years old and my period is very heavy and last for 8 to 10 days. My Gyn Doctor adviced me to take REGESTRONE 5mg 3 tab/day for 5 days, then 2 tab/day for 10 days and lastly 1 tab/day for 10 days. After 10 days every afternoon I heavily swet such that my clothes are getting wet, this is happenning since last four days. I am afraid please advice me this the side effect or I have to go back to Doctor. Thanks

Top experts' rating:   Rate = 3 (10 ratings)
(click on stars to rate)
[ This query closed ]
random/tn_n-mor-island.jpg
Response from: Laxmi N,   
Registered Member on Ammas.com
Source: This information comes from my own knowledge.
It is advisable that you contact your Gynaecologist with your complains of profuse sweating. Your Gynaecologist is the right person to review the present treatment along with your recent complains.

You need not be afraid at all. Since you are on hormonal therapy, certain side-effects are to be anticipated, but they are mostly harmless or at the worst, irritating.

Your Consulting Doctor may reduce the dosage or prescribe alternatives or may decide to continue the therapy - these decisions are not simple, but need to be reached taking into concern many other factors.

Your Doctor would be in the best position to answer all your queries and address your concerns. Please do not take advices for such complains online on internet fora.

Thank you.

Top experts' rating:   Rate = 2 (6 ratings)
(click on stars to rate)

 
Response from: Indumukhi A.,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
This is one brand name drug of progesterone. Progesterone can cause several Side Effects. Headache, breast tenderness, diarrhea, vaginal discharge, and problems with urination are some Side Effects that tend to be transient. If these persist, a woman taking Progesterone supplements should tell her doctor. Some people taking Progesterone may experience dizziness or drowsiness. Progesterone should therefore not be taken before driving or operating heavy machinery. Other Side Effects may be more serious, and if they occur, a woman taking Progesterone should contact her doctor immediately. Because Progesterone causes increased blood clotting, it can contribute to a heart attack, blood clots in the lungs and legs, or even stroke. Some signs of such serious Side Effects are chest pain, blurred vision or loss of vision, numbness or tingling in the arms or legs, and sudden shortness of breath. Other serious Side Effects that warrant immediate medical attention are unexpected vaginal bleeding, breast lumps, migraines, and uncontrollable shaking.

I think you should definitely go back to your doctor, as anybody who has been prescribed a medicine should report unusual reactions to be on the safe side. Why be afraid when you can return to the doctor? Then again if you are 48 and this is new (heavy period for 8-10 days) it could be a combination of the drug and the onset of menopause.

Consult your doctor and take care of yourself.

Top experts' rating:   Rate = 2 (5 ratings)
(click on stars to rate)

Thank this advisor   
 
Response from: Geetha Gopakumar,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
In women, the amount of sweat can vary at different phases in the menstrual cycle. Sweating tends to be more profuse after ovulation and premenstrually.One type of glands called called eccrine glands in all over the body serves as a hidden temperature control system. When the body heats up, these glands release the watery secretion we know as sweat. When the sweat evaporates, that helps cool the skin. Tight clothing sets you up for prickly heat, because it traps sweat next to your skin and keeps it from evaporating, to avoid that, wear loose-fitting cotton clothings both outer and inner wears.Another problem that some people experience is excessive sweating, referred to by doctors as hyperhidrosis.May be the hormal change and fluctuations in your body due to Regesterone leading to sweatness. Any way ehavy menstruation should be controlled.Your Periods and ovulation are irregular. those who have irregular menstruation have the trouble of heavy flow when it happens. Yes, you have to go back to your doctor, Whenever heavy sweatness happens your body feel a shortage of water percentage in your body, and feel to take water in a hectic way. Such conditions should be convayed and consulted.

Top experts' rating:   Rate = 2 (5 ratings)
(click on stars to rate)

Thank this advisor   
 
Response from: Aparajita Sen,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
Hameeda, talk to your doctor ASAP. This is a serious issue and please do not wait for advises from an ameature site. Every people have different reactions to medications, so even if somebody tells you that in her case this was just a side effect, it can be different for you. So please ask your doctor. Good luck,

Top experts' rating:   Rate = 2 (6 ratings)
(click on stars to rate)

Thank this advisor   
 
Response from: C. Raj, United Kingdom,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
Hameeda,

You are currently during the phase when most women have menopause. This can cause irregular periods and you are in one such irregular period. Unless it is painful, you can refrain from taking any medication.

Top experts' rating:   Rate = 2 (5 ratings)
(click on stars to rate)

 
Response from: Pretty Angel,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
Hello Hameeda!

My advice is that you should consult your doctor so that if its side-effect of those tablets, he can help you. Otherwise, sweating is a common problem and it depends on a person's body nature that how much sweat is produced. But as you are saying that after taking tablets (after 10 days), you are sweating a lot, you should consult your doctor.

Good Luck!

Top experts' rating:   Rate = 1.5 (7 ratings)
(click on stars to rate)

Thank this advisor   
 
Response from: Keep Smiling .,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
Keep Smiling . recommends:

A Handbook about Indian Baby Care
Looking for a Handbook to take care of your baby in Indian Style. Here you have your own book to take care of your baby. Tips about how to take care of baby.


www.indianbabycare.com

Want your ad here?
It is better you check with your gynaecologist once again.Do not b afraid. Sweating is a common problem but just visit a doctor to cofirm about the side effects.

Top experts' rating:   Rate = 1.5 (6 ratings)
(click on stars to rate)
 
Response from: Gaz ,   
Council Member on Ammas.com
Source: This information comes from my own knowledge.
you should go back to your doctor if this is something that has happened since you started taking the tablets. The tablets will have altered your hormonal levels and perhaps it has altered it a little too much.

Top experts' rating:   Rate = 1.5 (5 ratings)
(click on stars to rate)

Thank this advisor   
 
 
 
 
 
More Health Advice



 




Privacy Policy
Terms & Conditions
Ask Agent™ Tech Support/Help
Contact Us
Advertising Program
About the Ask Agent™ technology
Affiliate Program
Celebrity Queries
Latest Updates


Get the latest queries and responses via  Add Ammas Gadget to your iGoogle
Important Disclaimer: This question and answer system is open to the public. The opinions expressed are those of their individual authors, as attributed beside each item of advice. Neither the authors nor the information they provide are endorsed by this website. We recommend using common sense, making your own inquiries, and, if necessary, seeking professional advice before relying on material generated on this site.

Copyright © 1998 - 2014 Ask Agent.
Powered by Ask Agent
Patents filed since 2001 -- Request Patent Numbers
TOP